# SDR AALA202408088682

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 42,319 hours, 17,823 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC HISTORY OF LAVSTORY-D DOOR DIFFICULT TO OPERATE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
